# SDR SWIA971467

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURIZATION DURING CLIMB AT 7000 AGL.  CABIN ALTITUDE AT 6500.  RETURNED TO LAX.  PRESSURIZED AIRCRAFT.  ALL CHECKS GOOD AT THIS TIME.
